# SDR REXA2021091000724

- Difficulty date: August 11, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Bs 374-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CABIN SEAT TRACK AT LBL 9.0 IS CORRODED FS 374 TO 440
"	"INSTALLED NEW TRACK LBL9 PN SH670-32249-3 IAW CRJ900 AMM 53-00-49-400-
801-A12 WVAC EMP STAMP # 769 MTC                                      
"
